# SDR UALA2013042902978

- Difficulty date: April 28, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,432 hours, 20,636 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME INBOARD FLANGE IS DENTED AT BS 1500 AND S26L.   CUT OUT DAMAGE FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-07 REPAIR 5.  MAJOR REPAIR.
